okay so here is my story i need advice on what to do and if im making the right choices : I am 17. I been on the depo shot for 3 years and i have been off now 6 months or so and i had a one day period on Aug 16th and that was all and then on September 3rd i had what some people told me was ovulation and had unprotected sex and then the next day i starting spotting for 4 days off and on and the next week afterwards i started having real bad headaches and nausea and still have them same symptoms. please help !!! (:

Comments (1)

  1. JmeAlecia

I am almost 17 and know how you feel I have been going through pretty much the same thing and am looking to find out why.

  Attachments
Your account does not have privileges to view attachments in the comment
 
There are no comments posted here yet

Need Help?

standupgirl contact becky

Search Real Stories

Share your story on StandUpGirl

Get 24 hour live support!
Optionline chat

StandUpGuy Story by Kyle

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl